# SDR UALA2012083104919

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 48,881 hours, 5,969 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23408721
- Part serial: 350
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG PRECOOLER HAS SMALL LEAK LEFT AFT BOTTOM CORNER.  REPLACED NR 1 ENGINE PRECOOLER PER AMM.
